# SDR DHL2005740554

- Difficulty date: March 31, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT INBD WED RT LOWER TORQUE BOX, LOWER LIGHTENING HOLE STA 1240.  STOP DRILLED CRACK .250 TERMINATED AT END OF CRACK ON RT LOWER TORQUE BOX WEB STA 1240 IAW B727 SRM 51-10-1 NDT INSP AREA USING HFEC IAW B727 NDTM PAR 6 51-00-00 FIG 23.  CRACK TERMINATED IN STOP HOLE.  FABRICATED DOUBLER REPAIR MAT USED 7075T6 .032 PO NR 900513 DIM. 3 3/4" BY 3 1/2" IAW B727 SRM 53-1-2 FIG 6 AND 51-40-2 FIG1.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 51-40-2 FIG 1.
